# SDR FDEA202211213020

- Difficulty date: November 21, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 91,283 hours, 22,253 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: NBA62626
- Condition: Chafed
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE FOUND AT TOP CENTER OF R-1 EXTERIOR DOOR 084-40 REPAIRED THE R1 DOOR TOP CENTER OF EXTERIOR SIDE IAW SRM 52-00-00-2R AND SRM 52-10-  02-01.
